# SDR CALA2023061901939

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N37545
- Make and model: Boeing 737-9
- Aircraft serial: 64472
- Aircraft time: 1,877 hours, 599 cycles
- System (JASC): 5700 · Wing Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Worn
- Location: L Wing Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH UPPER SCIMITAR WINGLET CONTACTED DELTA APU TAILCONE.PER CREW TAXI SPEED WAS VERY SLOW APPROX 1 KNOT. FLAGGING SDR REF GMM 04-20-16 UPDATED PICTURES FROM LIFT TRUCK., VERY MINIMAL DAMAGE .NO DLAMINATION , LOOKS LIKE  EROSION TAPE IS JUST  WORN THROUGH IN A FEW SPOTS. SEE PICS. REMOVED WINGLET REF AMM 57-31-21-00-801. PERFORMED LH WING WINGLET STRIKE PHASE 2 INSPECTION IAW AMM ADD EMP:U109337,U07317 05-51-36-210-802, STEPS D2 THROUGH D7.  NO ELONGATED HOLES, NO HFEC CRACK INDICATIONS, NO OTHER VISIBLE DAMAGE. REINSTALLED LH WINGLET REF AMM 57-31-21-400-801.
